Sleeping pills cause hallucinations
Type of Spiritual Experience
The post comes from a website that helps people with odd problems. This post was on the section http://www.wisegeek.org/what-are-hypnagogic-hallucinations.htm.
A description of the experience
I had the big/little hallucinations as a child following a migraine, and it was an awful feeling.
I'm almost 40 and just now realize that they were hallucinations, wow.
My reason for finding this is researching why my mom is suffering from 24/7 tactile hallucinations (feels weird stuff).
I've researched this night and day for months now. There are three things you guys should at least consider:
- if sleep related ambien and other sleeping pills can cause hallucinations. i had them only twice as an adult and it was the two of the four times i took sleeping pills.
- get an eye exam please. some ocular conditions can cause this -- weird but true.
- if you take any prescriptions realize at any time you can develop an allergy to them regardless of length of time you have been on them three days to 10 years -- doesn't matter!
The source of the experienceWisegeek
Concepts, symbols and science items
Activities and commonsteps
OverloadsAsthma and allergy
Being mis-prescribed pharmaceuticals
SuppressionsBeing a child